MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART

SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART
Catalog Number P/N 397003-001
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per hospital staff, the hospital cart screen turned pink, when bottom left corner of the screen was bumped it would flash and glitch.Touch screen was not working.No adverse impact to patient reported.
 
Additional Manufacturer Narrative
Device history record (dhr) confirmed that companion hospital cart s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Visual inspection of external components found damage on the front swivel skin.Visual inspection of the internal components found a crack in the neck weld, a pem nut pulled out of the front swivel skin, and a pem nut pulled out on the display skin.Hospital cart passed all functional testing for acceptance at incoming inspection.Additional testing included a "bump" test to replicate the bump described in the original complaint.While driver installed and running, display was manipulated by rotating and repeatedly "bumping" areas of the display.No issues or disruption in screen performance were found.An inspection of the display and cabling was also performed.No abnormalities were found.Customer complaint was not replicated.Failure investigation for this complaint could not confirm the reported issue.The customer complaint was not replicated; the root cause of the reported issue could not be determined.Failure investigation identified no test failures or damage that could have contributed to this complaint.Damage found to the neck weldment and display and swivel skins was cosmetic only.While evidentiary of impact shock, no damage to the display or cabling was found, therefore the found damage would not affect the functionality of the display.No evidence of a device malfunction was found and the device functioned as intended.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
 
Event or Problem Description

Brand Name
SYNCARDIA COMPANION HOSPITAL CART
Common Device Name
HOSPITAL CART
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key22743913
Report Number3003761017-2025-00127
Device Sequence Number8385961
Product Code LOZ
UDI-Device Identifier00858000003138
UDI-Public(01)00858000003138
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP/N 397003-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age42 YR
Patient SexMale